Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 890138, 5 pages
http://dx.doi.org/10.1155/2014/890138
Research Article

A New Sixth Order Method for Nonlinear Equations in R

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 31 August 2013; Accepted 28 November 2013; Published 23 January 2014

Academic Editors: A. Favini, A. Fošner, and A. Ibeas

Copyright © 2014 Sukhjit Singh and D. K. Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Google Scholar
  2. A. M. Ostrowski, Solutions of Equations and System of Equations, Academic Press, New York, NY, USA, 1960.
  3. J. M. Gutiérrez and M. A. Hernández, “A family of chebyshev-halley type methods in banach spaces,” Bulletin of the Australian Mathematical Society, vol. 55, no. 1, pp. 113–130, 1997. View at Google Scholar · View at Scopus
  4. J. Kou and Y. Li, “An improvement of the Jarratt method,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1816–1821, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. J. R. Sharma and R. K. Guha, “A family of modified Ostrowski methods with accelerated sixth order convergence,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 111–115, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. J. M. Ortega and W. C. Rheinboldt, Iterative Solutions of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970.
  7. J. F. Traub, Iterative Method for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  8. W. Gautschi, Numerical Analysis: An Introduction, Birkhäuser, 1997.
  9. M. Frontini and E. Sormani, “Some variant of Newton's method with third-order convergence,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 419–426, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Neta, “A sixth-order family of methods for nonlinear equations,” International Journal of Computer Mathematics, vol. 7, no. 2, pp. 157–161, 1979. View at Google Scholar · View at Scopus
  11. G. Miquel and J. Díaz-Barrero, “An improvement to Ostrowski root-finding method,” Applied Mathematics and Computation, vol. 173, pp. 450–456, 2006. View at Google Scholar